104 0

Biderivations and Bihomomorphisms in Banach Algebras

Title
Biderivations and Bihomomorphisms in Banach Algebras
Author
박춘길
Keywords
biderivation on C*-algebra; bihomomorphism in Banach algebra; Hyers-Ulam stability; bi-additive s-functional inequality
Issue Date
2019-10
Publisher
UNIV NIS
Citation
FILOMAT, v. 33, no. 8, Page. 2317-2328
Abstract
In this paper, we solve the following bi-additive s-functional inequalities parallel to f(x+y, z+w) + f(x+y, z-w) + f(x-y, z+w) + f(x-y, z-w) - 4f(x, z)parallel to ˂= parallel to s(2f(x+y, z-w) + 2f(x-y, z+w) - 4f(x, z) + 4f(y, w)parallel to (1) and parallel to 2f(x+y, z-w) + 2f(x-y, z+w) - 4f(x, z) + 4f(y, w)parallel to (2) ˂=parallel to f(x+y, z+w) + f(x+y, z-w) + f(x-y, z+w) + f(x-y, z-w) - 4f(x, z)parallel to, where s is a fixed nonzero complex number with vertical bar s vertical bar ˂ 1. Moreover, we prove the Hyers-Ulam stability of biderivations and bihomomorphismsions in Banach algebras and unital C*-algebras, associated with the bi-additive s-functional inequalities (1) and (2).
URI
http://www.doiserbia.nb.rs/Article.aspx?ID=0354-51801908317P#.X2FuB2gzaUkhttps://repository.hanyang.ac.kr/handle/20.500.11754/154405
ISSN
0354-5180
DOI
10.2298/FIL1908317P
Appears in Collections:
COLLEGE OF NATURAL SCIENCES[S](자연과학대학) > MATHEMATICS(수학과) > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE